# SDR 2001UALA00333

- Difficulty date: March 27, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 6,302,001 hours, 5,897 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Motor
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

BOTH PRESSURE CONTROLLERS FAILED.  DESCENDED TO FL180.  OPERATED NORMALLY IN MAN MODE.  *S/D*  3/27/01 AT LHR, AUTO PRESS SYSTEM NR 2 WAS DEFERRED INOP.  ACFT FLEW TO ORD WITH NO PRESSURIZATION FAULTS.  DURING ORD-IAD LEG, FLIGHT CREW REPORTED FAILURE OF BOTH AUTO CABIN PRESSURE CONTROLLERS.  REPLACED NR 2 AC MOTOR.  3/29/01: DF534 WAS CREATED FOR AUTO PRESS SYSTEM NR 2.  BITE ON BOTH NR 1 & 2 CPC SHOWED NR 2 AC MOTOR FAULT.  4/5/01:  REPLACED NR 2 AC MOTOR (MR21324-142 OFF, -80 ON).  ENGINEERING CALLOUT (EG3456) ACCOMPLISHED ON 4/18/01, PERFORMED WIRE CHECKS BETWEEN AC MOTORS AND CABIN PRESS CONTROLLERS.  NO DISCREPANCIES WERE FOUND.
